# SDR ASOA2016042914827

- Difficulty date: April 29, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 32,489 hours, 29,991 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 400-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT TRACK SEGMENT BETWEEN FS 400 TO FS 409+128 CORRODED OUT OF LIMITS.  REMOVED SEAT TRACK IAW AMM 53-01-11-000-802. INSTALLED SEAT TRACK  IAW AMM 53-01-11-400-802.  FABRICATED SEAT TRACK IAW GREO 601R-53-00-485, REV A.
